# SDR SIMA20141113004

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 31,419 hours, 26,984 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: C1431232
- Part serial: 94111083
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AUTO MODE PRESS FAIL IN FLT.  CONDUCTED PROCEDURES IAW AOM VOL 1 DEFERE IAW MEL 21-18. M PROCEDURES COMPLIED WITH.  AUTO & MANUAL INOPERATIOMS.  CORRECTIVE ACTION: PERFORMED OPERATIONS CHECK OF PRESS SYSTEM IN MAN & AUTO IAW AMM 21-31-00. OPERATIONS CHECKED MEL RESTORED.  TEMP CONTROL VLV.  R & R E 1 FAIL MSG ON THE CMC.  R & R TEMP CONTROL VLV NR 1 IAW AMM 21-60-01.  OPERATIONS CHECKED GOOD.
